# SDR AALA202406117635

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 21,491 hours, 8,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER NEEDS SERVICE. SERVICED R3 DOOR DAMPER IAW AMM 52-22-00. NO LEAKS NOTED, OK FOR SERVICE.
